Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/9006
Title: Asymptotic profile of a parabolic-hyperbolic system with boundary effect arising from tumor angiogenesis
Authors: Mei, M
Peng, H
Wang, ZA 
Keywords: Asymptotic stability
Boundary effect
Chemotaxis
Energy estimates
Traveling wave solutions
Issue Date: 2015
Publisher: Academic Press
Source: Journal of differential equations, 2015, v. 259, no. 10, p. 5168-5191 How to cite?
Journal: Journal of differential equations 
Abstract: This paper concerns a parabolic-hyperbolic system on the half space R+ with boundary effect. The system is derived from a singular chemotaxis model describing the initiation of tumor angiogenesis. We show that the solution of the system subject to appropriate boundary conditions converges to a traveling wave profile as time tends to infinity if the initial data is a small perturbation around the wave which is shifted far away from the boundary but its amplitude can be arbitrarily large. ? 2015 Elsevier Inc.
URI: http://hdl.handle.net/10397/9006
ISSN: 0022-0396
DOI: 10.1016/j.jde.2015.06.022
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

3
Last Week
0
Last month
0
Citations as of Nov 11, 2017

WEB OF SCIENCETM
Citations

3
Last Week
0
Last month
0
Citations as of Nov 18, 2017

Page view(s)

43
Last Week
1
Last month
Checked on Nov 20, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.